MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP K-WIRE, TROCAR PTS. 4.0'' X .035''; PIN, FIXATION, SMOOTH

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP K-WIRE, TROCAR PTS. 4.0'' X .035''; PIN, FIXATION, SMOOTH
Catalog Number 1346001000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : device implanted.
 
Event or Problem Description
It was reported that after hand surgery, the patient reported a potential allergic reaction to the implanted k-wire in their thumb.Antibiotics were administered for potential infection.It was also reported that the initial procedure was completed successfully.
 
Additional Manufacturer Narrative
D4: full udi is not available due to missing lot #.H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
K-WIRE, TROCAR PTS. 4.0'' X .035''
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key19225040
Report Number3015967359-2024-00995
Device Sequence Number8105590
Product Code HTY
UDI-Device Identifier34546540029479
UDI-Public34546540029479
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1346001000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale